Alert archive / Arkansas / Tornado Warnings in 2007

Tornado Warning 9, NWS Little Rock, AR

February 24, 2007Desha County, Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 24, 2007, 4:07 PM CST for Desha County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2007, 4:07 PM CST (22:07 UTC)
Expired
Feb 24, 2007, 4:45 PM CST
In force
38 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

County Desha County, AR

The radar

The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 8:47 AM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 555 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
555 m²/s²
0-3 km storm-relative helicity
565 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 242207
TORLZK
ARC041-242245-
/O.NEW.KLZK.TO.W.0009.070224T2207Z-070224T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
407 PM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DESHA COUNTY IN SOUTHEAST ARKANSAS

* UNTIL 445 PM CST

* AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
  SOUTHWEST OF DUMAS...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  MITCHELLVILLE...DUMAS AROUND 425 PM CST...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHEASTERN ARKANSAS.

LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
      3399 9132 3399 9134 3397 9137 3394 9126
      3410 9112 3410 9112 3401 9111 3401 9115
      3379 9149 3379 9154

$$

57
2 follow-up statements
000 
WWUS54 KLZK 242218
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
418 PM CST SAT FEB 24 2007

ARC041-242245-
/O.CON.KLZK.TO.W.0009.000000T0000Z-070224T2245Z/
DESHA AR-
418 PM CST SAT FEB 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHWESTERN DESHA COUNTY...

AT 416 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED JUST SOUTHWEST OF 
DUMAS...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DUMAS...MITCHELLVILLE...AND BACK GATE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHEASTERN ARKANSAS.

LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
      3399 9132 3399 9134 3397 9137 3394 9126
      3410 9112 3410 9112 3401 9111 3401 9115
      3379 9149 3379 9154

$$

57
000 
WWUS54 KLZK 242233
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CST SAT FEB 24 2007

ARC041-242245-
/O.CON.KLZK.TO.W.0009.000000T0000Z-070224T2245Z/
DESHA AR-
431 PM CST SAT FEB 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHWESTERN DESHA COUNTY...

AT 429 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHEAST OF
MITCHELLVILLE...MOVING NORTHEAST AT 55 MPH.

ANOTHER STORM WAS LOCATED IN EASTERN DREW COUNTY...4 MILES NORTHEAST 
OF ELON...MOVING NORTHEAST AT 55 MPH. THIS STORM IS EXPECTED TO 
AFFECT AREAS IN...AND CLOSE TO WARNED AREA BY 445 PM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.


LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
      3399 9132 3399 9134 3397 9137 3394 9126
      3410 9112 3410 9112 3401 9111 3401 9115
      3379 9149 3379 9154

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 3:00 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 24, 3:00 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST SAT FEB 24 2007

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
STRONG UPPER TROF MOVING ACROSS KANSAS AND BECOMING NEGATIVELY
TILTED. SEVERAL LINES OF THUNDERSTORMS MOVING INTO EASTERN PORTIONS
OF THE CWA AT FORECAST TIME. A COLD FRONT/DRY LINE IS MOVING TO THE
EAST ACROSS WESTERN SECTIONS OF THE CWA AND THIS SHOULD CONTINUE
MOVING EAST OVER THE NEXT FEW HOURS. CLOUDS AND RAIN THAT DEVELOPED
LATE LAST NIGHT INTO THIS MORNING HAVE LIMITED INSTABILITY AND HAVE
SUPRESSED SEVERE WEATHER SOMEWHAT BUT A FEW SEVERE STORMS HAVE BEEN
INDICATED. THE BEST MOISTURE AND INSTABILITY WAS IN SOUTHERN
SECTIONS AND THE MOST SIGNIFICANT STORMS HAVE BEEN INDICATED IN THAT
AREA. THIS SHOULD MOVE OUT BY 00Z. HOWEVER SHOWERS HAVE DEVELOPED
IN NORTHWESTERN ARKANSAS CLOSER TO THE UPPER LOW AND THESE SHOULD
CONTINUE INTO TONIGHT. THUS WILL CONTINUE LOW POPS FOR EARLY TONIGHT
WITH SHOWERS AND ISOLATED THUNDER. THE UPPER LOW WILL BE TO THE
NORTH OF THE AREA SUNDAY INTO MONDAY WITH A COUPLE OF WEAK SHORT
WAVES ROTATING AROUND IT AND AFFECTING NORTHERN AREAS. MOISTURE IS
NOT THAT STRONG WITH THIS SYSTEM SO JUST HAVE MORE CLOUDS FORECAST
FOR THE NORTH BUT NO MENTION OF A CHANCE OF RAIN. WENT RATHER CLOSE
TO MAV MOS WITH TEMP FORECASTS.
&&

.LONG TERM...TUESDAY THROUGH SATURDAY
THE FIRST 48 HOURS WILL BE HIGHLIGHTED BY WEAK UPPER RIDGE MOVING
EAST ACROSS THE AREA AS LONG WAVE TROF DEEPENS OVER THE GREAT
PLAINS. THE TROF WILL SLIDE ON EAST...LEAVING ZONAL FLOW FOR THE
EARLY PART OF FRIDAY. THEN A SHORT WAVE WILL MOVE THROUGH FRIDAY
NIGHT...AND IT WILL SLIDE EAST QUICKLY AS WELL WITH THE FAST FLOW
ALOFT. SURFACE HIGH PRESSURE AND EASTERLY WINDS WILL KEEP THE
FORECAST AREA DRY THROUGH THE DAYLIGHT HOURS WEDNESDAY. A DEEP
SURFACE LOW WILL BE WINDING ITS WAY NORTHEASTWARD FROM KANSAS TO THE
UPPER MIDWEST. THIS WILL DRAG A STRONG COLD FRONT ACROSS THE
FORECAST AREA WEDNESDAY NIGHT AND THURSDAY. SINCE THE BULK OF OUR
COUNTY WARNING AREA WILL BE AFFECTED DURING THE NIGHTTIME...SEVERE
POTENTIAL WILL BE DIMINISHED...WITH THE STRONGER STORMS OCCURRING
OVER THE EASTERN HALF OF ARKANSAS DURING THURSDAY AFTERNOON. TEMPS
WILL CONTINUED THEIR RUN OF AT OR ABOVE NORMAL READINGS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     41  50  31  55 /  30  10  10  10
CAMDEN AR         44  62  35  65 /  20  10  10  10
HARRISON AR       36  45  29  53 /  20  10  10  10
HOT SPRINGS AR    42  59  33  61 /  20  10  10  10
LITTLE ROCK   AR  42  58  35  60 /  30  10  10  10
MONTICELLO AR     46  62  35  65 /  30  10  10  10
MOUNT IDA AR      41  58  32  60 /  20  10  10  10
MOUNTAIN HOME AR  37  45  29  53 /  30  10  10  10
NEWPORT AR        42  51  32  56 /  30  10  10  10
PINE BLUFF AR     44  60  35  62 /  30  10  10  10
RUSSELLVILLE AR   39  54  31  58 /  20  10  10  10
SEARCY AR         42  54  32  58 /  30  10  10  10
STUTTGART AR      43  58  35  60 /  30  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BOONE-JOHNSON-
LOGAN-MONTGOMERY-NEWTON-PIKE-POLK-SCOTT-YELL.

&&

SHORT TERM...29 / LONG TERM...32
Hazardous weather outlook, Feb 24, 5:00 AM CST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SAT FEB 24 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A WELL DEFINED DEEP UPPER LEVEL LOW...OVER THE TEXAS PANHANDLE THIS
MORNING...WILL CONTINUE TO DEEPEN AS IT ROTATES OFF TO THE NORTHEAST
DURING THE DAY. SOUTH TO SOUTHEAST FLOW OFF THE GULF HAS BEEN
PULLING MOISTURE INTO THIS SYSTEM WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS THE RESULT.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING AS
SEVERAL WEAK UPPER LEVEL DISTURBANCES KICK OUT OF THE MAIN TROUGH.
THE MAIN ACTION WILL OCCUR THIS AFTERNOON AS A LINE OF STRONG TO
POSSIBLY SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP OVER EASTERN
OKLAHOMA LATE THIS MORNING AND MOVE INTO WESTERN ARKANSAS AROUND THE
NOON HOUR. THIS SQUALL LINE WILL BE A FAST MOVER....SWEEPING THROUGH
THE REMAINDER OF THE STATE DURING THE AFTERNOON AND REACHING THE
MISSISSIPPI RIVER BY EARLY EVENING AS THE SURFACE LOW MOVES INTO
CENTRAL MISSOURI.

THIS STORM SYSTEM HAS THE POTENTIAL TO BRING THE FIRST SIGNIFICANT
SEVERE WEATHER OUTBREAK TO THE NATURAL STATE THIS SEASON. WHILE
INSTABILITY WILL BE RELATIVELY WEAK ACROSS THE AREA...THE SYSTEM
WILL BE AIDED BY STRONG WINDS ALOFT AND A STRONG JET STREAK ROUNDING
THE BASE OF THE UPPER LEVEL TROUGH. HIGH WINDS ALOFT COULD EASILY BE
BROUGHT TO THE GROUND AS THE SYSTEM MOVES THROUGH. LARGE HAIL IS
ALSO A CONCERN.

THERE IS ALSO A CHANCE THAT SOME OF THE STRONGER STORMS COULD BECOME
TORNADIC...ESPECIALLY DURING THE AFTERNOON HOURS. THE LATEST
ATMOSPHERIC PROFILES CONTINUE TO SHOW AN ABUNDANCE OF BOTH SPEED AND
DIRECTIONAL SHEER WITH THIS SYSTEM WHICH COULD EVENTUALLY DEVELOP
INTO ROTATION IN SOME OF THE STRONGER STORMS. THE POSSIBILITY OF
TORNADOES WILL BE HIGHER SOUTH OF LITTLE ROCK BUT ALL AREAS WILL BE
SUSCEPTIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL
OF ARKANSAS AND A MODERATE RISK OF SEVERE THUNDERSTORMS OVER CENTRAL
AND SOUTHERN ARKANSAS TODAY.

IN THE WAKE OF THE FRONT...VERY DRY AIR WILL SURGE INTO WESTERN
ARKANSAS LATE IN THE DAY. HUMIDITY LEVELS WILL PLUMMET AND WITH
GUSTY WINDS CONTINUING...GRASSES AND OTHER FINE FUELS WILL DRY OUT
QUICKLY. EVEN AFTER THE RAIN EXPECTED THIS MORNING...CONDITIONS WILL
BE OPTIMAL TO SUPPORT WILDFIRES AND A RED FLAG WARNING IS IN EFFECT
FOR PARTS OF WESTERN ARKANSAS LATE THIS AFTERNOON.

ALONG WITH THE SEVERE WEATHER THREAT...A LAKE WIND ADVISORY IS IN
EFFECT THROUGH 6 PM CST SUNDAY. SOUTHEAST AND SOUTHERLY WINDS OF 25
TO 35 MPH...WITH GUSTS APPROACHING 40 TO 45 MPH WILL BE COMMON OVER
MUCH OF ARKANSAS ON TODAY. THIS WILL OCCUR AHEAD OF A STRONG COLD
FRONT WHICH WILL MOVE THROUGH ARKANSAS LATE SATURDAY. BEHIND THE
FRONT...WINDS WILL SHIFT TO THE SOUTHWEST...BUT WILL REMAIN AT 15-25
MPH WITH HIGHER GUSTS THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH WEST TO
NORTHWEST WINDS OF 15 TO 25 MPH EXPECTED. WINDS WILL BEGIN TO
SUBSIDE ON SUNDAY NIGHT...AS THE FRONT AND ASSOCIATED LOW PRESSURE
SYSTEM MOVE AWAY FROM ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/38

In the hours before

Local storm report, Feb 24, 1:51 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
151 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             CONWAY                  35.09N 92.45W
02/24/2007  E0.75 INCH       FAULKNER           AR   AMATEUR RADIO

            ON SIEBENMORGEN ROAD NEAR INTERSTATE 40.

&&

58
Local storm report, Feb 24, 2:30 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TORNADO          7 SSE HERMITAGE         33.35N 92.12W
02/24/2007                   BRADLEY            AR   PUBLIC

            REPORT OF TORNADO TOUCHDOWN ON COUNTY ROAD 124 BETWEEN
            INGALLS AND VICK.

&&

58
Local storm report, Feb 24, 2:38 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
238 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FUNNEL CLOUD     2 S MONTICELLO          33.60N 91.79W
02/24/2007                   DREW               AR   TRAINED SPOTTER

            REPORT OF A FUNNEL CLOUD IN CITY LIMITS OF MONTICELLO.

&&

58
Local storm report, Feb 24, 3:03 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          DUMAS                   33.88N 91.49W
02/24/2007                   DESHA              AR   LAW ENFORCEMENT

            NUMEROUS REPORTS OF BUILDINGS DAMAGED IN AND AROUND
            DUMAS. TIME IS APPROXIMATE.

&&

58
Local storm report, Feb 24, 3:26 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          DUMAS                   33.88N 91.49W
02/24/2007                   DESHA              AR   TRAINED SPOTTER

            RECEIVED REPORT OF CARS IN TREES NORTH OF DUMAS ON
            HIGHWAY 65. TIME REPORTED IS APPROXIMATE.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 9:22 PM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more45 hr
Feb 24, 4:38 AM CSTRed Flag WarningLZKPike13 hr
Feb 24, 4:55 AM CSTSevere Thunderstorm WarningLZKWoodruff20 min
Feb 24, 8:25 AM CSTSevere Thunderstorm WarningLZKWhite, Woodruff35 min
Feb 24, 11:01 AM CSTSevere Thunderstorm WarningLZKJohnson, Logan33 min
Feb 24, 11:13 AM CSTSevere Thunderstorm WarningLZKClark, Dallas47 min
Feb 24, 11:13 AM CSTSevere Thunderstorm WarningLZKNewton33 min
Feb 24, 11:27 AM CSTTornado WarningLZKClark, Dallas29 min
Feb 24, 11:50 AM CSTSevere Thunderstorm WarningLZKCalhoun, Ouachita30 min
Feb 24, 11:54 AM CSTSevere Thunderstorm WarningLZKGrant, Saline51 min
Feb 24, 12:21 PM CSTSevere Thunderstorm WarningLZKPope, Van Buren39 min
Feb 24, 12:49 PM CSTSevere Thunderstorm WarningLZKCleveland, Lincoln41 min
Feb 24, 1:35 PM CSTSevere Thunderstorm WarningLZKFaulkner25 min
Feb 24, 1:53 PM CSTTornado WarningLZKBradley38 min
Feb 24, 2:17 PM CSTTornado WarningLZKDrew28 min
Feb 24, 2:40 PM CSTTornado WarningLZKDesha, Lincoln20 min
Feb 24, 2:57 PM CSTTornado WarningLZKArkansas, Desha33 min
Feb 24, 3:35 PM CSTTornado WarningLZKBradley40 min
Feb 24, 3:44 PM CSTTornado WarningLZKDrew31 min
Feb 24, 3:51 PM CSTSevere Thunderstorm WarningLZKArkansas39 min
Feb 24, 3:58 PM CSTTornado WarningLZKLincoln37 min
Feb 24, 4:11 PM CSTTornado WarningLZKDrew49 min
Feb 24, 4:25 PM CSTTornado WarningLZKArkansas32 min
Feb 24, 4:40 PM CSTTornado WarningLZKDesha39 min

Nearby

Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.